English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometric Inhomogeneous Random Graphs

MPS-Authors
/persons/resource/persons44182

Bringmann,  Karl
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., Keusch, R., & Lengler, J. (2019). Geometric Inhomogeneous Random Graphs. Theoretical Computer Science, 760, 35-54. doi:10.1016/j.tcs.2018.08.014.


Cite as: http://hdl.handle.net/21.11116/0000-0003-0B00-1
Abstract
There is no abstract available